# SDR ABXA050199

- Difficulty date: August 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991707216
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB AT RIGHT WING TRAILING EDGE, STA XRS 133.  REMOVED, REPAIRED AND REINSTALLED RIB AT RIGHT WING STA XRS 133 IAW DC-9 SSRM K05159 AND DC-9 SRM 51-30-2 AND 51-30-5.
